MAUDE Adverse Event Report: DEPUY SPINE INC REDUCTION THREADED POST; MISC ORTHO SURGICAL INSTR

DEPUY SPINE INC REDUCTION THREADED POST; MISC ORTHO SURGICAL INSTR
Model Number 286735730
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during pre-op for a procedure, the extensions had been cracked.The tip of the poly driver shaft was broken and unable to engage into the screw.Also, the threaded post of the x25 driver is not staying and continues to slide off.There were no patient consequences.The procedure outcome is unknown.Concomitant device reported.Unknown screws (part# unknown, lot# unknown, qty unknown).This complaint involves five (5) devices.This report is for (1) reduction threaded post.This report is 2 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D9: complainant part is not expected to be returned for manufacturer review/ investigation.H3, h6: the investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
REDUCTION THREADED POST
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key12470900
Report Number1526439-2021-02013
Device Sequence Number11707111
Product Code LXH
UDI-Device Identifier10705034214665
UDI-Public10705034214665
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number286735730
Device Catalogue Number286735730
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2021
Initial Date Received by Manufacturer 08/17/2021
Supplement Date Received by Manufacturer10/04/2021
Initial Report FDA Received Date09/14/2021
Supplement Report FDA Received Date10/12/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
POLYAXIAL SCREW DRIVER SHAFT; UNKNOWN SCREWS; VIPER2 FINAL TIGHTENER DRIVER; VIPER2 SCREW EXTENSION, CLOSED; VIPER2 SCREW EXTENSION, CLOSED